Publications

Publications
 

a) Publications Internationales (1 par ligne en donnant obligatoirement le lien vers la revue /’URL)

1

D. A. CHACHA, A. GHEZAL and A. BENSAYAH, “Existence Result for a Dynamical Equations of Generalized Marguerre-von Kármán Shallow Shells”, J Elast. DOI  10.1007/s10659-012-9402-5. (2012). www.springerlink.com

 

2

  1. A.     BENSAYAH, D.A. CHACHA et A. GHEZAL, “ Asymptotic modeling of a Signorini problem of generalized Marguerre-von Karman Shallow Shells”, Applicable Analysis Journal (2012). http://www.tandfonline.com/loi/gapa20

 

3

D. A. CHACHA and M. MILOUDI, Asymptotic Analysis of Nonlinearly Elastic Shells

Mixed Approach", Asymptotic Analysis 80 (2012) 323–346. DOI 10.3233/ASY-2012-1119.

 IOS Press. www.iospress.nl/journal/asymptotic-analysis

 

4

S. MERABET and E. SANCHEZ PALENCIA, “On sensitive elliptic singular perturbation problems and large oscillations.The case of shells with edges”, Mathematical methods in the applied sciences (2012). Wileyonlinelibrary.com

 

5

S. MERABET, S. NICAISE and D. A. CHACHA, “On the asymptotic behavior of  transmission thin shell problems”, Volume 82, Number 1-2 / 2013 Asymptotic Analysis Journal. DOI10.3233/ASY-121144 . www.iospress.nl/journal/asymptotic-analysis

 

6

H. BENNOUR and M.S. SAID, “ Numerical Solution of Poisson equation with Dirichlet Boundary Conditions”,  Int. J. Open Problems Compt. Math., Vol. 5, No. 4, pp. 171-195, December 2012 ISSN 1998-6262; Copyright c ICSRS Publication, (2012), www.i-csrs.org

 

7

M. MEFLAH, “A Similar Nonlinear Telegraph Problem Governed by Lamé System”, International  Journal of Nonlinear  Sciences,     ISSN 2241-0503 (2012), www.cmsim.eu

 

8

M. MEFLAH, “Periodic solution of a nonlinear problem by elliptic regularization techniques”, J. Math. Comput. Sci., ISSN: 1927-5307 (2012), http://scik.org.

 

9

A. CHENIGUEL, “Numerical Simulation of Two-Dimensional Diffusion  Equation with Non Local Boundary Conditions”International Mathematical Forum, Vol. 7, (2012), no. 50, 2457-2463, www.m-hikari.com.

 

10

M. MEFLAH, “A Nonlinear Elasticity Problem by Elliptic Regularization Technics”, Int. J. Contemp. Math. Sciences, Vol.6, (2011), no. 25, 1221-1229,. www.m-hikari.com

11

M. MEFLAH, “ STUDY OF NONLINEAR ELASTICITY PROBLEM BY ELLIPTIC REGULARITION WITH LAME SYSTEM”, Int. J. of. Mathematical Archive-2(5), May 2011, Page 693-697,   ISSN 2229-5046, www.ijma.info

12

A. CHENIGUEL, “Numerical Method for Solving Wave Equation with Non Local Boundary Conditions”, Proceedings of the international MultiConference of Engineers and computer Scientists 2013 Vol II. http://www.iaeng.org/publication/IMECS2013/IMECS2013_pp1190-1193.pdf